Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Darkwatch

Im On Accutane

Recommended Posts

okay ive been on it for about 3 months and i noticed i get like idk scratchy from my arm and i like noticed after the redness left i like white spots on my arms idk why should i discuss this with my derm? I see him on the 9th of this month for my next refill ? Is it because im not drinking much water or wat help please?

Link to comment
Share on other sites

hey, is it whiteness like scaring? Like the area after a scab heals or something? J/w b/c i have similar spots on my arms from where I had a rash. I'm very interested to hear what your derm says

Link to comment
Share on other sites

i would run it by your doctor. doesnt sound too serious though.

i was getting a dry rash thing on my hand for a while and he just prescribed me a cream to put on it.

accutane really dries out skin so that is probably the reason. my arms were really dry in the begining and itchy because of the dryness.

Link to comment
Share on other sites

hey, is it whiteness like scaring? Like the area after a scab heals or something? J/w b/c i have similar spots on my arms from where I had a rash. I'm very interested to hear what your derm says

i would get itchy and my skin would be irritated than i would scratch and now my arms are white didnt have that before should i tell my reguler doc about this and my derm? Wat did ur derm tell u yea i had a rash too and i scratched and now i have some white spots

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×